Innovations in Incidence Geometry — Algebraic, Topological and Combinatorial

Sur les groupes algébriques affins : théorèmes fondamentaux de structure ; classification des groupes semisimples et géométries associées

Jacques Tits

Full-text: Open access

Abstract

[39] Originally published in Gruppi, anelli di Lie e teoria della coomologia, Centro Internazionale Matematico Estivo (C.I.M.E.), Saltino di Vallombrosa, 31 agosto – 8 settembre 1959, Istituto Matematico dell’Università, Roma (1960). Reused with permission.

Article information

Source
Innov. Incidence Geom. Algebr. Topol. Comb., Volume 16, Number 1 (2018), 79-158.

Dates
First available in Project Euclid: 28 February 2019

Permanent link to this document
https://projecteuclid.org/euclid.iig/1551322922

Digital Object Identifier
doi:10.2140/iig.2018.16.79

Zentralblatt MATH identifier
1405.20012

Citation

Tits, Jacques. Sur les groupes algébriques affins : théorèmes fondamentaux de structure ; classification des groupes semisimples et géométries associées. Innov. Incidence Geom. Algebr. Topol. Comb. 16 (2018), no. 1, 79--158. doi:10.2140/iig.2018.16.79. https://projecteuclid.org/euclid.iig/1551322922


Export citation